MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CE MOTOR DRIVE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BOSTON SCIENTIFIC CORPORATION CE MOTOR DRIVE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 8725
Medical Device Problem Codes Computer Software Problem (1112); Failure to Power Up (1476)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the system is not booting.A ce motor drive was selected to be used for a procedure.Prior to the procedure, the system was not booting.The procedure was unable to be completed due to this event and it was unknown if the patient was sedated.The patient was stable and no patient complications occurred.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 device codes corrected.The acquisition (acq) and imaging (img) computers (pc) were returned for analysis.A functional test and virus scan of the img pc revealed no issues.A functional test of the acq pc revealed the acq pc failed start up; the power supply was found to be at fault.

Brand Name
CE MOTOR DRIVE
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10133046
Report Number2134265-2020-07513
Device Sequence Number3791756
Product Code DQK
UDI-Device Identifier08714729401094
UDI-Public08714729401094
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8725
Device Catalogue Number8725
Device Lot Number0000010243
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2020
Initial Date Received by Manufacturer 05/12/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date12/11/2020
Patient Sequence Number1